Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 10 of 23 found articles
 
 
  Geometrical optics of moving media
 
 
Title: Geometrical optics of moving media
Author: Rozanov, N. N.
Sochilin, G. B.
Appeared in: Optics and spectroscopy
Paging: Volume 98 (2005) nr. 3 pages 441-446
Year: 2005
Contents:
Publisher: Nauka/Interperiodica, Moscow
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 10 of 23 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands